# SDR UPS97223303

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-113-01.00-01) AND CRACKED FOUND ON BS 680 FRAME RT SIDE IN FWD CARGO PIT DISCREPANCIES FOUND WHILE WORKING CUSTOMER CARD NR 685843.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED FRAME PER SRM 51-40-3 AND 51-30-2.
